Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On generalized Jacobians


Authors: T. Rado and P. V. Reichelderfer
Journal: Trans. Amer. Math. Soc. 68 (1950), 405-419
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1950-0034827-8
MathSciNet review: 0034827
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Saks, Theory of the integral, Warsaw, 1937.
  • [2] T. Rado and P. Reichelderfer, A theory of absolutely continuous transformations in the plane, Trans. Amer. Math. Soc. vol. 49 (1941) pp. 258-307. MR 0003698 (2:257a)
  • [3] L. Cesari, Caratterizzazione analitica delle superficie continue di area finita secondo Lebesgue, Annali della R. Scuola Normale Superiore di Pisa, Serie II vol. 10 (1941) pp. 253-294, vol. 11 (1942) pp. 1-42. MR 0018213 (8:257i)
  • [4] -, Sui fondamenti geometrici dell' integrale classico per l'area delle superficie in forma parametrica, Atti della Reale Accademia d'Italia vol. 13 (1943) pp. 1323-1481. MR 0017355 (8:142h)
  • [5] Tibor Rado, Two-dimensional concepts of bounded variation and absolute continuity, Duke Math. J. vol. 14 (1947) pp. 587-608. MR 0022593 (9:231b)
  • [6] -, Length and area, Amer. Math. Soc. Colloquium Publications, vol. 30, New York, 1948.
  • [7] H. Federer, Essential multiplicity and Lebesgue area, Proc. Nat. Acad. Sci. U.S.A. vol. 34 (1948) pp. 611-616. MR 0027837 (10:361e)
  • [8] L. Cesari, Proprieta tangenziali delle superficie continue, Comment. Math. Helv. vol. 22 (1949) pp. 1-16. MR 0026117 (10:109c)
  • [9] Tibor Rado, Convergence in area, Duke Math. J. vol. 16 (1949) pp. 61-71. MR 0028388 (10:439c)
  • [10] Paul V. Reichelderfer, Law of transformation for essential generalized jacobians, Duke Math. J. vol. 16 (1949) pp. 73-83. MR 0030592 (11:20c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0034827-8
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society